MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC GUM TECH GUM HEALTH COMP 1CT; MANUAL TOOTHBRUSH

SUNSTAR AMERICAS, INC GUM TECH GUM HEALTH COMP 1CT; MANUAL TOOTHBRUSH
Model Number 525TPA1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Pain (1994); Vomiting (2144); Sore Throat (2396); Choking (2464)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer used brush and bristles came out in their mouth causing them to choke and vomit.Their partner helped them as bristles got caught in their mouth and helped her rinse her mouth.Customer visited doctor due to having a very irritated throat and have been prescribed a benzydamine mouth wash for the pain and inflammation.

Brand Name
GUM TECH GUM HEALTH COMP 1CT
Common Device Name
MANUAL TOOTHBRUSH
Manufacturer (Section D)
SUNSTAR AMERICAS, INC
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR INC
301 e. central road
schaumburg IL 60195
Manufacturer Contact
priya bhatia
301 e. central road
schaumburg, IL 60195
8477944331
MDR Report Key23659776
Report Number1413787-2025-00244
Device Sequence Number21363202
Product Code EFW
UDI-Device Identifier00070942008112
UDI-Public00070942008112
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number525TPA1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date11/26/2025
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown